# SDR ZZDA2011979

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N284AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FUNCTIONAL CHECK FAILED BATTERY PACKS M01672 M01669 M01675.  REMOVED AND REPLACED THE EMERGENCY BATTERY PACKS M01672 M01669 M01675 PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTS OP'S CHECKS IAW AMM 33-51.
